# SDR WX0A2024062132086

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,170 hours, 26,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: A7663
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0066:   R1 DOOR ESCAPE SLIDE FOUND FAULTY / R1 DOOR ESCAPE SLIDE REPLACED AS PER AMM 25-62-44-400-803-A. FOR THE OPERATIONAL TEST SEE AWS FOR DETAILS."
